# SDR AALA202212025735

- Difficulty date: November 28, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 16,404 hours, 6,868 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: False Activation
- Location: Rt Body Fairing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR RETURNED TO DFW ACCOUNT RIGHT WING BODY OVERHEAT INDICATION. EMERGENCY WAS DECLARED. RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED. REMOVED AND REPLACED DET M1764 (AALA202212023809) AND DET M1763 (AALA202212025735) IAW AMM 26-18-02.
